RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1963, Volume 62(104), Number 3, Pages 275–294 (Mi msb4600)  

This article is cited in 4 scientific papers (total in 4 papers)

Locally finite groups with a partition

V. M. Busarkin, A. I. Starostin


Full text: PDF file (2507 kB)

Bibliographic databases:
Received: 26.06.1962

Citation: V. M. Busarkin, A. I. Starostin, “Locally finite groups with a partition”, Mat. Sb. (N.S.), 62(104):3 (1963), 275–294

Citation in format AMSBIB
\Bibitem{BusSta63}
\by V.~M.~Busarkin, A.~I.~Starostin
\paper Locally finite groups with a partition
\jour Mat. Sb. (N.S.)
\yr 1963
\vol 62(104)
\issue 3
\pages 275--294
\mathnet{http://mi.mathnet.ru/msb4600}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=156887}
\zmath{https://zbmath.org/?q=an:0124.26101}


Linking options:
  • http://mi.mathnet.ru/eng/msb4600
  • http://mi.mathnet.ru/eng/msb/v104/i3/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Starostin, “Finite groups with centralizer condition”, Math. USSR-Izv., 1:2 (1967), 291–317  mathnet  crossref  mathscinet  zmath
    2. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. N. S. Chernikov, “Groups with an abelian maximal subgroup”, Tr. In-ta matem., 16:1 (2008), 86–92  mathnet
    4. A. I. Sozutov, E. B. Durakov, “On groups with isolated involution”, Siberian Math. J., 55:4 (2014), 706–714  mathnet  crossref  mathscinet  isi
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:149
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019